MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE REV CEM REAMER BUSHING; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES

DEPUY IRELAND - 3015516266 ATTUNE REV CEM REAMER BUSHING; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES
Model Number 2506-20-101
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the surgeon decided to use an rp revision tray, when the long drill was passed through the tibial drill tower with bushing and there was difficulty getting the inner bushing to release from the reamer after drilling was complete, but eventually it was able to get free.Everything went fine in surgery.While cleaning instruments it was noticed that the inner bushing is slightly warped and needs to be replaced.Two separate 14 mm reamers were passed through from different sets through bushing and they are both catching.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device confirmed the reported allegation.The inner surface of the device was found with deformation marks.No other defects were observed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV CEM REAMER BUSHING
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16913328
Report Number1818910-2023-10101
Device Sequence Number6356562
Product Code LXH
UDI-Device Identifier10603295436041
UDI-Public10603295436041
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2506-20-101
Device Catalogue Number250620101
Device Lot NumberNW210056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer06/01/2023
06/13/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/02/2023
06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown